# SDR ASAA2021080235576

- Difficulty date: June 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT DOES NOT COME ON. GROUNDED - YES. REMOVED & INSTALLED SERVICEABLE LH OVERWING EMERGENCY EXIT BATTERY PACK OPS CHECK GOOD IAW B737-700 AMM 33-51-06-960-805.
